Results 1 to 4 of 4
Tapering down off lortabs Help!!!
  1. #1
    Rach30 is offline New Member
    Join Date
    Mar 2011
    Posts
    1

    Default Tapering down off lortabs Help!!!

    hello to all... I am so glad I found this board, my name is Rachel and
    I am married of 11 years and have 2 beautiful children... But about a year
    Ago my life turned from the good to the bad:( I had mouth surgery and was prescribed about 60 lortab 10's and was only using them when needed but I noticed about over two weeks I was taking them just to take them:( well make long story short I have been using them for about 11 months strong and I am just over them, they are running my life and I just want to be back to the old loving person I was once!!!! I was taking any where from 10-23 a day.. I know that is sad trust me but I came Here for support cause I have none home life.... So I woke up on march 1 and said I am done wirh these devil pills.... I have been weaning myself since march 1 and I have went from 10-25 day to only about 4-7 a day and even with that little amount I have sure felt the withdrawals like crazy:( how long does this last?! And I am doing good as far as having control to weaning myself!! Only thing helps is my friend that knows is holding my pills for me:( even thouh I have been doing good but I am just wanting this to be over:( I am so glad I found this forum and I hope to get some support only situation!!! Thanks alot!!! Today is my fifth day and I have only taken 2 1/2 so I have dropped a half from yesterday!!!!

  2. #2
    Anonymous Guest

    Default

    Hi Rachel
    I did a long taper when I quit ! I think it is the best way to quit...Im glad you have your friend holding your pills for you..
    your just about ready to jump off all together
    just let us know when your ready maybe we can help !
    talk to you soon, Melinda

  3. #3
    Join Date
    Feb 2011
    Location
    PA
    Posts
    163

    Thumbs up Good Morning and Welcome!

    Hi
    My name is Tina, and I am tapering off suboxone with the help of the people here on the forum.
    You are in the right place! Welcome!
    So glad you made it. Addiction is a son-of-a-biscuit! I've struggled most of my life, really.
    So. I don't have much experience with what you are taking, but I have much faith in the Mighty Melinda, I'm SURE she can help you with the details, and she is an amazing human. Very kind spirit.. I heart you, Mel!
    I just wanted to say hi, and welcome, and give yourself a break, wouldja? It makes it a lot easier when you do. I promise!
    I do have one thing to say. If you want to lessen your discomfort w/ WDs, go slower with your taper. THAT would help, but I understand if you have time constraints or medication issues. I have NO insurance , so the longer I prolong this taper, the more it costs me.
    I hope you find some peace here, I'm sure you will...
    I know I used a lot of smileys, but I just figured out where they are, so you got a lot of them...
    {{{Hugs}}}
    Tina
    Last edited by sickandtired69; 03-07-2011 at 12:21 PM.

  4. #4
    BuckSatan is offline New Member
    Join Date
    Mar 2011
    Location
    Seattle, D.C. & CA
    Posts
    1

    Default

    I'm new to posting in your forum but I have read plenty of harm reduction and chem info which probably why I'm still here. I am coming off a 2 year suboxone run and walked at 4 mg per day. I now understand that was stupid. I did it before back when there was literally ONE doctor in Seattle prescribing it. Back then I was only on Subs for 6 months. Knowing people have a 3 gram to a 1/4oz a day tar habit, I mistakenly thought this would be a cake walk. WRONG!!! It is going on week 4 and I still feel it. Like a dumbass I didn't plan. Here are things that seem to help me or friends of mine.

    L-Tyrosine (I take 4,0000 on some days but you need to find out what is comfy for you) it helps with energy. It's normally created from protien, which is why protien shakes are good. L-tyrosine helps your brain by bypassing protien being broken down cause your brain is misfiring on several levels and is depleted. Search it and tons of rehab info comes up.

    A really strong Multi Vitamin. Tons of B6, b12, and stuff you've probably heard before. Add Milk Thistle to clean up your liver from the Acetametaphine. That stuff takes a toll on your liver. Take the recommended amounts.

    Lopridemine/Imodium is a staple for most people. Sometimes it even takes the edge off during a brutal detox. In large doses.

    Some will disagree with me, but get a RX for a Benzo like Valium, Xanax, klonopin, Ativan etc. Its no secret these are addictive but if it's between staying clean or relapsing from anxiety take the Benzo. As long as you're on them for a couple weeks you'll be okay. Stay on for 3 months and it's an easy taper if you have a doc.

    Clonodine for night sweats, high blood pressure, etc. This is also a staple for any narcotic withdrawal. There's patches and/or pills.

    Soma or Methocarbinol for muscle cramps, spasms. Yoy can order 90 for about $75 on line through US pharmacy by doing an online consult. It's TOTALLY LEGAL in most states in the USA but some are more assholish than others.

    Milkthistle is another natural herb that's gonna help clean up your liver. Acetametaphine screws up your liver more than the opiate. In my opinion.

    I hope some of this info helps you and do your research to double check what idiots like me are telling you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22